HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Factorizations Of Functions In H^p(T^n )

Files in This Item:
pre627.pdf113.78 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83781

Title: Factorizations Of Functions In H^p(T^n )
Authors: Nakazi, Takahiko Browse this author
Keywords: Hardy space
polydisc
factorizatio
extreme point
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 627
Start Page: 1
End Page: 9
Abstract: We are interested in extremal functions in a Hardy space Hp(Tn) (1 p 1). For example, we study extreme points of the unit ball of H1(Tn) and give a factorization theorem. In particular, we show that any rational function can be factorized.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69435
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University